Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Arch Rational Mech Anal

Search In Journal Title:

Abbravation: Archive for Rational Mechanics and Analysis

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/s10854-014-2639-y

Search In DOI:

ISSN

1432-0673

Search In ISSN:
Search In Title Of Papers:

Uniqueness of Absolute Minimizers for Linfty

Authors: Qianyun Miao Changyou Wang Yuan Zhou
Publish Date: 2016/08/16
Volume: 223, Issue: 1, Pages: 141-198
PDF Link

Abstract

For a bounded domain UsubsetmathbbRn consider the Linftyfunctional involving a nonnegative Hamilton function HoverlineUtimesmathbbRnto 0infty In this paper we will establish the uniqueness of absolute minimizers uin W1infty rm locUcap CoverlineU for H under the Dirichlet boundary value gin Cpartial U provided that


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: